# SDR A6WA200260044

- Difficulty date: October 10, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: A6WA
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- Engine: Lyc ALF502*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT STRUCTURE FRAME 15 - 2.5 INCH PORT OF AIRCRAFT CENTERLINE RIL.
